Ever since I started using the ring, I have had random little cramps in my abdomen that feel like menstrual cramps, though I keep it in the whole month, then immediately replace it, so I do not have a period. I am wondering if anyone else has been having cramping while using the ring? It just worries me is all.
Stomach cramps and/or bloating are common side effects of Nuvaring. However, if it is really bothersome or severe please see your doctor.
My Doctor told me that it's ok to do a continuous cycle most months but that you should have 4 bleeds a year.
Nuva ring slows the amount of build up of your uterine wall but doesn't stop it completely so it does need to shed once in a while. When you start feeling those cramps, you know you need to have a period so the next time you're scheduled to change your ring, leave it out for a week before replacing to allow yourself a period.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2011 • 1 answer
Posted 12 Mar 2012 • 1 answer
Posted 13 Mar 2015 • 2 answers
Posted 29 Apr 2015 • 2 answers
Posted 13 Dec 2015 • 0 answers